# SDR DALA2020062302503

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 63,735 hours, 23,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND GIRT BAR BRACKETS DAMAGED.  SECURED THE L2 DOOR GIRT BAR RETAINER IAW AMM 25-66. ACFT OK FOR SERVICE.
